Formal deformations of symplectic Lile ALgbroids, deformations of holomorphic structures and index theorems

Ryszard Nest, Boris Tsygan

Abstract

Mathematics
Original languageEnglish
JournalAsian Journal of Mathematics
Volume6
Issue number5
Pages (from-to)599-633
ISSN1093-6106
Publication statusPublished - 2002

Cite this

Nest, R., & Tsygan, B. (2002). Formal deformations of symplectic Lile ALgbroids, deformations of holomorphic structures and index theorems. Asian Journal of Mathematics, 6(5), 599-633.